# SDR 2006F00018

- Difficulty date: March 22, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Make and model: Amd FALCON200
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: FR22102
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW EXPERIENCED BAGGAGE FIRE IND ON MASTER CAUTION PNL.   CREW DISCHARGED BAGGAGE FIRE BOTTLE, CONTACTED ATC FOR CLOSEST AIRFIELD.  BAGGAGE FIRE LIGHT DID NOT EXTINGUISH.  CREW CONTINUED TO DESCEND TO CLOSEST AIRFIELD.  AT 20,000 FEET, BAGGAGE LIGHT WENT OUT.  WHEN A/C WAS SAFELY ON GROUND CREW AND A TECHNICIAN EXAMINED BAGGAGE AREA.  NO SIGN OF FIRE OR ANY SMOKE OR SMOKE DAMAGE.  A/C WAS THEN FLOWN UNDER A FERRY PERMIT TO A LOCATION FOR FURTHER EXAMINATION.  SMOKE DETECTOR WAS REMOVED AND INSPECTED.  SMOKE DETECTOR HAD FAILED (FALSE IND). SMOKE DETECTOR AND FIRE BOTTLE WERE REPLACED AND SYSTEM CHECKED IAW MANUF MM WITH NO DEFECTS NOTED, A/C WAS RETURNED TO SERVICE.
